# SDR 2003F00108

- Difficulty date: December 21, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT 'DISCHARGE' ANNUNCIATOR HAD INTERMITTENT ILLUMINATION IN FLIGHT.  CONTINUED TO MIA.  SECURED WIRES TO SQUIB IN RIGHT WHEEL WELL.  (M)
